How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 4352
Experience:  Board Certified Oncologist
41363181
Type Your Oncology Question Here...
Dr. David is online now

Hi Im 43 yr old female. Ive been on thyroxine since my son

Customer Question

Hi I'm 43 yr old female. I've been on thyroxine since my son was born almost 14 yrs ago. Ive had my thyroid checked reguarly. However I've developed a prob with my left eye. (Since Dec, i went to doc, had an eye test & was given eye drops) It seems to protrude & the lid is puffy. I had a blood test last week and it showed my levels slightly up. So I dropped from 100 mcg to 75 mcg. However due to a very busy wkend, I missed Saturday and Sundays dose. Last night having missed two days thyroxine I woke up with palpitations & feeling jittery (as if I'd been drinking lots of strong coffee, which I hadn't), also I have been finding some foods difficult to swallow, bread/potato without a big glass of water. I saw a doc today, but unfortunately he said I've poss got Bels Palsy, and my thyroid was fine. I have made an appointment with a better doc, but am feeling very confused, and feel as if no one is listening to me, can u please give me some advice? Sharon B
Submitted: 4 years ago.
Category: Oncology
Expert:  Dr. David replied 4 years ago.
This is Dr. David

sounds like you are worried that you could have excessive thyroid hormone, but it seems like your thyroid hormone levels have been carefully monitoried.

increased palpitations and jitteriness and difficulty swallowing can come from increased anxiety and panic attacks. have you had problems with excessive anxiety and worry and panic attacks before?

bells palsy causes weakness and dropping of one side of the face? do you have that?

Customer: replied 4 years ago.
Hi no I don't have Bels palsy, or panic attacks or increased anxiety. I have just seen the doctor I have been diagnosed with Thyroid Eye Disease.
Expert:  Dr. David replied 4 years ago.
what is your question?

how can I help you today?

Related Oncology Questions